# SDR C2XA04IA091

- Difficulty date: August 6, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 8,576 hours, 6,587 cycles
- Engine: Allsn AE3007A
- Engine time: 10,373 hours, 7,951 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311297
- Condition: Leaking
- Location: Left
- Part time: 10,373 hours, 7,951 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THE CREW REPORTED ODOR AND SMOKE HAZE IN THE COCKPIT AND CABIN WITH A LAV SMOKE WARNING.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ENGINE, OPERATIONALLY CHECKED GOOD.  ALL IAW EXPRESSJET TASK CARD 6271001, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
